Jaycee, if you are hyper you need definitely need treatment and it will get rid of the feelings you are describing.
You could possibly be given beta blockers that will calm down your rapid heartbeat and the shakes.
You need to get a hold of your blood test results and their lab ranges, ask your doctor to test your vitamins B12, D plus ferritin and folates. You want them all to be near the top of their ranges to feel good. Oh and you need to find out if you have antibodies, if you have then you will have Graves Disease which is an overactive thyroid with antibodies, that's what I've got.
I was treated with an antithyroid drug called carbimazole and my pharmacist told me to take a high dose vitamin C (don't know why) so I took 1000mcg slow release vitamin C with zinc every day.
I had terrible shakey hands, I also used to be able to feel my pulse through my stomach, in fact before I was diagnosed my whole body felt like one big pulse, it was horrible. I couldn't sleep at night because of it. My thighs felt terrible, if I got down on the ground I didn't have the strength to get back up without help. that felt worst. I was also a total nervous wreck, travelling as a car passenger was awful for both me and my husband who was driving because I was so nervous and jumpy, not to mention bad tempered and so tired - well I suppose that was because I wasn't sleeping properly.
Have you been referred to an endocrinologist who specialises in thyroid problems - not one who specialises in diabetes? If not you absolutely need to be. Possibly your doctor has given you the anxiety medicines to tide you over while you are waiting but you really need carbimazole to stop your symptoms. Once that has stopped your thyroid over producing you will gradually start to feel better.
Read as much as you can about thyroid problems, you want to know everything you can. Make sure you keep records of your blood tests and their ranges.
I used a page a day diary and jotted down how I was feeling each day, not a lot, just a line or two and that was useful when it came to changes in my doses of medicines and also I could look back and see the progress I had made, sometimes when I didn't think I had improved I read back and realised that I had.
Good luck, your symptoms are pretty much normal for someone who is overactive.